# SDR A6WA201542300

- Difficulty date: January 11, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 26,987 hours, 26,034 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Activated
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RECEIVED GEAR DISAGREE WARNING MESSAGE.  NOSE INDICATED DOWN & LOCKED, MLG UP, INDICATED XX, GEAR LEVER IN UP POSITION.  COMPLIED WITH QRH FOR GEAR DISAGREE, PULLED MANUAL EXTENSION & MAINS INDICATED DOWN & LOCKED.
